Journal of the Mathematical Society of Japan

Scattering of solutions of nonlinear Klein-Gordon equations in three space dimensions

Masayoshi TSUTSUMI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 35, Number 3 (1983), 521-538.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396463

Digital Object Identifier
doi:10.2969/jmsj/03530521

Mathematical Reviews number (MathSciNet)
MR0702775

Zentralblatt MATH identifier
0554.35095

Subjects
Primary: 35L70: Nonlinear second-order hyperbolic equations
Secondary: 35B40: Asymptotic behavior of solutions 35Q20: Boltzmann equations

Citation

TSUTSUMI, Masayoshi. Scattering of solutions of nonlinear Klein-Gordon equations in three space dimensions. J. Math. Soc. Japan 35 (1983), no. 3, 521--538. doi:10.2969/jmsj/03530521. https://projecteuclid.org/euclid.jmsj/1230396463


Export citation